MathSciNet Relay Station
MathSciNet bibliographic data
MR542101 12E05 (13B25)
Smith, John H. Erratum to: "General trinomials having symmetric Galois group'' [Proc. Amer. Math. Soc. 63 (1977), no. 2, 208–212; MR 55 #10433]. Proc. Amer. Math. Soc. 77 (1979), no. 2, 298.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement